# SDR COMA0160854

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 10,969 hours, 11,063 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pylon
- Part number: 601370102
- Part serial: NA
- Condition: Corroded
- Location: Empennage
- Part time: 10,969 hours, 10,163 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF THE RIGHT ENGINE ASSEMBLY DISCOVERED CORROSION ON THE AFT ENGINE PYLON THRUST FITTING MOUNTING RIB.REPAIRED I/A/W REO 601R-54-50-032.
